# SDR SCNA96177

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EXIT OVERHEAD EMERGENCY LIGHT ASSEMBLY WAS FOUND INOP.  REMOVED AND REPLACED AFT EXIT OVERHEAD EMERGENCY LIGHT ASSEMBLY, OPS CHECK GOOD PER MM 33-50-101.
